# SDR PLGA000202A

- Difficulty date: February 2, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 2720 · Rudder Control System
- Part: Stop
- Part number: 7255700069
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGR - DURNG A 10 DAY SCHEDULED INSPECTION (LC2), MAINTENANCE FOUND THAT THE RIGHT PRIMARY RUDDER STOP WAS MISSING.  UPON FURTHER INSPECTION OF THE RUDDER SYSTEM, NO FURTHER DEFECTS WERE FOUND.  THE RUDDER STOP WAS REPLACED, ALL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE OPERATOR HAS PERFORMED AN INSPECTION OF THEIR FLEET AND ADDED A RECURRENT 400 HOUR INSPECTION FOR ALL AIRCRAFT TO PREVENT A RECURRENCE.  (M)
